# SDR AALA201802119011

- Difficulty date: February 6, 2018
- Submitted: February 11, 2018
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 70,422 hours, 8,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 476W220075A
- Part serial: D02850
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. 1L DOOR EMERGENCY LIGHT HAS A RED LINE THROUGH IT. REPLACED L1 DOOR FLIGHT ATTENDANT PANEL ASP PER MM 33-051-00.
